MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1159/000321728

Медицинская библиотека · Pharmacology · 2010

Hemoptysis under diclofenac and antiplatelet doses of aspirin.

Yiannakopoulou Eugenia C

Клинический случайСтатьяПеревод в очереди

Аннотация

A previously healthy 60-year-old man receiving aspirin for primary prevention of cardiovascular disease presented with hemoptysis after 1 week of treatment for his back pain with diclofenac. He had not suffered from any bleeding episode in the past and his family history was negative for hemorrhagic disorders. He had been a heavy smoker until his thirties, but had stopped smoking since then. After extensive workup, other pulmonary and nonpulmonary causes of hemoptysis were ruled out. Thus, in this case, because of the temporal relationship between exposure to the drug and the onset of symptoms, diclofenac was considered as the most probable cause of hemoptysis either alone or as a result of its pharmacodynamic interaction with aspirin. The adverse reaction was considered probable according to the Naranjo scale. Diclofenac treatment was discontinued and occasional use of acetaminophen for the back pain was recommended. Regular use of antiplatelet doses of aspirin was also discontinued.

Для цитирования: Yiannakopoulou Eugenia C. Hemoptysis under diclofenac and antiplatelet doses of aspirin.. Pharmacology. 2010. DOI: 10.1159/000321728.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.